Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Took Clofert from 27th feb to 3rd march. Experienced discharge from 6th to 11th march. Ovulation period?

hi I took clofert 100 from 27th Feb (4th day of my mences) till 3rd March. I am confused when to expect ovulation? as I was expecting it from 11th march to 15th March, But all seems to be dry days to me. In fact I have experienced some white discharge from 6th march to 11th march. Please let me know was that Ovulation or I should still expect it this month.
Asked On : Sun, 17 Mar 2013
Answers:  1 Views:  17
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
thank you for using healthcare magic,
usually after 10 days of taking last pill ovulation occurs.. but some time its takes months also.. if ovulation does not occur in 4 to 6 month consult your gynecologist again and increase dose of clofet ,dont do that by yourself.. you also need further investigation to rule out other causea of infertility like lutenized unruptured follicle syndrom..
hope this helps you,
Answered: Thu, 1 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor